I'm so sorry you're feeling all over the place today!
Can you try to find something to focus your thoughts on like perhaps a hobby, puzzle, or a favorite movie? Wen said she would find relief from coloring on paper or coloring books. When I was in the hospital, that helped me too! (Well, I too still do that at home! I already bought some Christmas coloring books. It's amazing how those around me start to pick up crayons too and start to color with me. I guess it's soothing for a lot of people. (My kids are older too, 25,21&19)
I remember you saying in chat that you needed to make an appt. to get your lithium levels checked. Maybe something is off kilter and could be the reason for how you are feeling. Can you try to get in Monday for that?
Is there somebody you can call, that may want to spend the evening with you, watching tv, a movie or just chit chatting and having some hot coco/tea?
I hope you get over this hump, until you can see your doctor too. Let him/her know what you have been going through all week. Good Luck Kimmy...and get rid of those nasty thoughts just as quickly as they pop into your head.
Talk with you soon! (((((BIG HUGS))))))
I totally understand what you are going through, but don't forget if you don't take care of yourself you cannot be helpful to yourself or to anyone else. You have to be your own first priority and make sure you are getting everything that you need. I know this first hand, as I just got out of the hospital last night and part of the reason I ended up there in the first place is because I wasn't properly taking care of myself. I wasn't eating, I wasn't sleeping, and my meds still were not at their most effective strength as we were still increasing them. Sometimes there is only so much you can do to help yourself and you have to rely on doctors and professionals to help you. But other times, you can do a lot to help yourself and I think there are a couple of things you can do for you. You can take this with a grain of salt, but I am going to put my 2 cents in for you -it doesn't mean you have to listen to it though.
If you are on Lithium and you have any doubts about whether your level is within the therapeutic range, then immediately call your doc to to get the order/necessary paperwork to have this simple blood test done. I have also gone through the Lithium Toxicity recently and have had to switch to another medication. But if you are toxic or are starting to get toxic, it can lead to dangerous levels. There are a variety of symptoms that you can exerience while toxic, including but not limited to - stumbling, increased thirst, increased urination, vision problems drowsiness, weakness, nausea, fatigue, hand tremors.
Kimmy, I hope you find a hobby or something to do that will keep your mind occuppied and keep you busy. I know you said earlier that you don't like coloring, that's okay - I happening to really like it and I actually get into it and end up blocking out whatever else is going on around me. If you don't like coloring, what about painting, knitting, crocheting, etc.
I know you were asking about sewing in another post - I love to sew and have been doing it off and on since I was a teen (which was 20+ years ago - LOL). I sew lots of things, clothes, curtains, bedspreads, etc. It's another great way for me to escape and totally lose track of time and what's going on around me. If you want any help that I could provide, let me know.
Rx: Abilify, Ambien CR, Ativan, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin ER
A slip of the foot you may soon recover, but a slip of the tongue you may never get over.